# SDR CA090318002

- Difficulty date: March 5, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,640 hours
- Engine: Ge CF343B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Balance Tube
- Condition: Blocked
- Location: Wing
- Part time: 1,986 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING RECEPTION OF ADVISORY WIRE NR AW604-28-0082, BORESCOPE INSP HAS BEEN PERFORMED IN THE 1 AND 3 INCHES FUEL BALANCE TUBES OF BOTH WINGS. THE RESULT IS, ALL TUBES SEALED WITH PRC ARE PARTIALLY BLOCKED (ESTIMATED AVERAGE BLOCKAGE 10 TO 20 PERCENT, 1 AT 50 PERCENT).  ALL BALANCE TUBES ARE TO BE REPLACED OR MODIFIED.  IT CAUSED OVER THE YEARS, A LOT OF FUEL SPILLAGE, RAMP CLEANING, DELAYS NOT TO FORGET THE RISK OF ACCIDENT.
